MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CARBON DIOXIDE

ABBOTT GMBH ARCHITECT CARBON DIOXIDE
Model Number 3L80-32
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely depressed architect co2 results for four patients.The customer alleges having to issue about 500 corrected co2 reports.However, no data is available for this allegation.The customer did provide information for four patients: pt#1 (b)(6): initial = 16 mmol/l, repeat = 22 mmol/l; pt# 2: (b)(6)initial = 20 mmol/l, repeat = 27 mmol/l; pt#3: (b)(6): initial = 14 mmol/l, repeat = 25 mmol/l; pt#4: (b)(6): initial = 16 mmol/l, repeat = 25 mmol/l (normal range: 20-29 mmol/l).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The evaluation of the customers issue included a review of tickets for carbon dioxide (co2) ln 3l80 lot 56883uq02, and trending review.The ticket review determined that there is normal complaint activity for this lot.The trending review determined no trend for falsely depressed results for the product.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Return testing was not completed as returns were not available.Data was provided fregarding the patient sample where the sample was retested by thecustimer, and acceptable results were produced.Based on all available information, no product deficiency was identified.

Brand Name
ARCHITECT CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10476215
Report Number3002809144-2020-00878
Device Sequence Number16786004
Product Code KHS
UDI-Device Identifier00380740161538
UDI-Public00380740161538
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number3L80-32
Device Catalogue Number03L80-32
Device Lot Number56883UQ02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT 16000 PROCESSING MODULE; ARCHITECT 16000 PROCESSING MODULE; LN 03L77-01, SN (B)(6) ; LN 03L77-01, SN (B)(6)